| Catalog Number |
02.12.0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 december 2023 lot 2113258: (b)(4) manufactured and released on 15-nov-2021.Expiration date: 2026-nov-01.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 7 months after the primary surgery, the surgeon upsized the insert (from 10mm to 12mm) and the surgery was completed successfully.